Asymptotic expansions for interior solutions of semilinear elliptic problems

J. Frederic Bonnans 1 Francisco Silva 1, 2
2 Commands - Control, Optimization, Models, Methods and Applications for Nonlinear Dynamical Systems
CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique, Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées
Abstract : In this work we consider the optimal control problem of a semilinear elliptic PDE with a Dirichlet boundary condition, where the control variable is distributed over the domain and is constrained to be nonnegative. The approach is to consider an associated parametrized family of penalized problems, whose solutions define a central path converging to the solution of the original problem. Our aim is to obtain an asymptotic expansion for the solutions of the penalized problems around the solution of the original problem. This approach allows us to obtain some specific error bounds in various norms and for a general class of barrier functions. In this manner, we generalize the results of the previous work which were obtained in the ODE framework.
Document type :
Journal articles
Complete list of metadatas

Cited literature [33 references]  Display  Hide  Download

https://hal.inria.fr/inria-00436768
Contributor : Francisco Silva <>
Submitted on : Friday, November 27, 2009 - 5:05:33 PM
Last modification on : Wednesday, July 3, 2019 - 10:48:03 AM
Long-term archiving on : Thursday, June 17, 2010 - 10:34:39 PM

File

RR-7126.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : inria-00436768, version 1

Citation

J. Frederic Bonnans, Francisco Silva. Asymptotic expansions for interior solutions of semilinear elliptic problems. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2011, 49 (6), pp.2494-2517. ⟨inria-00436768⟩

Share

Metrics

Record views

719

Files downloads

247